# SDR IPXA2016091908421

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 32,648 hours, 5,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INSIDE L1 DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT INSIDE L1 DOOR. OP CHECK GOOD, REF AMM 33 51 00.
